# SDR FDEA201001160267

- Difficulty date: January 16, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651759390
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AREA FLOORBEAM ANGLE IS CORRODED AT BS 310 LBL 20. TRIMMED DAMAGE. FABRICATED 2 REPAIR, FABRICATED FILLER, HEAT TREATED PARTS TO T6 CONDITION IAW FAS ENG REPORT 2-37153-801 REV A, AND INSTALLED IAW DWG SR27-53-017 REV A.
